Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 8 found articles
 
 
  Classical solutions for a class of IVP for nonlinear two-dimensional wave equations via new fixed point approach
 
 
Title: Classical solutions for a class of IVP for nonlinear two-dimensional wave equations via new fixed point approach
Author: Georgiev, Svetlin G.
Zennir, Khaled
Appeared in: Partial differential equations in applied mathematics
Paging: Volume 2 () nr. C pages p.
Year: 2020
Contents:
Publisher: The Authors
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands